# SDR DALA2016121609924

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 64,411 hours, 13,345 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 12 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 12 SLAT T/E WEDGE LOWER SKIN WORN THRU AT OTBD TRACK. COMPLETED REPAIRS IAW SRM 57-43-02 REPAIR 1.
